MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event 2: (b)(4).No sample was returned for evaluation in connection with this incident.Without the actual device, a thorough investigation could not be performed.The lot number was reported as unknown.However, the user facility identified the lot numbers that were in stock as the following: 0061617297, 0061603420, 0061609494, and 0061605826.Review of the discrepancy management system database performed for the reported potential lot numbers did not reveal any abnormalities or non-conformances of this nature.We will maintain this report for further reference and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.Event 1 was reported via 9614279-2018-00145.
 
Event or Problem Description
As reported by the user facility: event 2: the tubing broke which caused the carboplatin to leak.No injuries reported.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7852879
Report Number9614279-2018-00146
Device Sequence Number19329437
Product Code FPA
UDI-Device Identifier04046964182099
UDI-Public04046964182099
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1